Zagazig University Digital Repository
Home
Thesis & Publications
All Contents
Publications
Thesis
Graduation Projects
Research Area
Research Area Reports
Search by Research Area
Universities Thesis
ACADEMIC Links
ACADEMIC RESEARCH
Zagazig University Authors
Africa Research Statistics
Google Scholar
Research Gate
Researcher ID
CrossRef
Types of Generalized Open Sets with Ideal
Faculty
Science
Year:
2013
Type of Publication:
ZU Hosted
Pages:
11-14
Authors:
Rodyna Ahmed Mahmoud
Staff Zu Site
Abstract In Staff Site
Journal:
International Journal of Computer Applications FCS® (Foundation of Computer Science
Volume:
4
Keywords :
Types , Generalized Open Sets with Ideal
Abstract:
The aim of this paper is to introduce and study the notions of (resp., pre, semi, )-open sets in terms of an ideal I. These concepts generalize the usual notions of (resp., pre, semi, ) open sets. Also, several of their topological pr
Author Related Publications
Rodyna Ahmed Mahmoud, "More Properties on Continuous Multifunctions", American Scientific Publishers, 2018
More
Rodyna Ahmed Mahmoud, "Extra strongly generalized closed soft sets", International Information Institute (Tokyo), 2016
More
Rodyna Ahmed Mahmoud, "Modification of soft topology via soft stacks", International Information Institute (Tokyo), 2016
More
Rodyna Ahmed Mahmoud, "Supra soft separation axioms and supra irresoluteness based on supra b-Soft sets", GU J Sci, 2016
More
Rodyna Ahmed Mahmoud, "Supra semi open soft sets and associated soft separation axioms", Natural Sciences Publishing Cor., 2016
More
Department Related Publications
Amr Mohamed Samy Mohammed Mahdi , "Numerical Study for the Fractional Differential Equations Generated by Optimization Problem Using Chebyshev Collocation Method and FDM", Natural Sciences Publishing, USA LLC (NSP), 2013
More
Rodyna Ahmed Mahmoud, "Some types of compactness via ideal", Research Publication IJSER, 2013
More
Nagla Ameen Mohamed Hssan, "Analysis of multi-level queueing systems with servers breakdown by using recursive solution technique", Published by Elsevier Inc, 2012
More
Usama Abdelhamid Ibrahim, "Convergence of Intuionistic Fuzzy Filters in Syntopogenous Intuionisticfuzzy Strctures", Marsland press, 2013
More
Huda Ibrahim Sayed Ahmad, "Exact Solutions of Kolmogorov-Petrovskii-Piskunov Equation Using the Modified Simple Equation Method", Springer, 2014
More
جامعة المنصورة
جامعة الاسكندرية
جامعة القاهرة
جامعة سوهاج
جامعة الفيوم
جامعة بنها
جامعة دمياط
جامعة بورسعيد
جامعة حلوان
جامعة السويس
شراقوة
جامعة المنيا
جامعة دمنهور
جامعة المنوفية
جامعة أسوان
جامعة جنوب الوادى
جامعة قناة السويس
جامعة عين شمس
جامعة أسيوط
جامعة كفر الشيخ
جامعة السادات
جامعة طنطا
جامعة بنى سويف